Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Correction to
``An extension of the Vitali-Hahn-Saks theorem''


Authors: Onésimo Hernández-Lerma and Jean B. Lasserre
Journal: Proc. Amer. Math. Soc. 126 (1998), 949-949
MSC (1991): Primary 28A33; Secondary 28C15
Original Article: Proc. Amer. Math. Soc. 124 (1996), no. 12, 3673-3676.
MathSciNet review: 1458877
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 28A33, 28C15

Retrieve articles in all journals with MSC (1991): 28A33, 28C15


Additional Information

Onésimo Hernández-Lerma
Affiliation: Departamento de Matemáticas, CINVESTAV-IPN, Apdo. Postal 14-740, México D.F. 07000, Mexico
Email: ohernand@math.cinvestav.mx

Jean B. Lasserre
Affiliation: LAAS-CNRS, 7 Avenue du Colonel Roche, 31077 Toulouse Cédex, France
Email: lasserre@laas.fr

DOI: https://doi.org/10.1090/S0002-9939-98-04497-9
Keywords: Measures, setwise convergence, absolute continuity
Received by editor(s): May 12, 1997
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 1998 American Mathematical Society